MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG AMVIA EDGE HF-T QP; CRT-P

BIOTRONIK SE & CO. KG AMVIA EDGE HF-T QP; CRT-P
Model Number 460162
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Chest Pain (1776); Pericardial Effusion (3271)
Date of Event 01/16/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Biotronik submits this report to comply with fda regulations 21 cfr parts 4 and 803.Biotronik has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by biotronik, or its employees that the device, biotronik, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Biotronik will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Per bio-conduct study, pt presented to the ed for chest pain for 2 weeks that worsened, radiates across chest, up into shoulders and states that it hurts to breathe.Activity and lying flat makes it worse.Lab-troponin i <0.012(0-.120ng/ml).Btnp-461(<125pg/ml).Chest xr-cardiomegaly, no acute findings.Ct chest-moderate pericardial effusion, admitting pt.Treated with colchicine and tylenol, heart tones remained easily audible and vs stable, repeat limited echo showed medium size pericardial effusion mainly posterior & lateral to the heart with max 2.5cm thickness, no evidence of tamponade.Pt observed for another night and discharged home with follow up.Dc01/18@1044am.
 
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.

Brand Name
AMVIA EDGE HF-T QP
Common Device Name
CRT-P
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key24744206
Report Number1028232-2026-01616
Device Sequence Number8780424
Product Code NKE
UDI-Device Identifier04035479174002
UDI-Public(01)04035479174002(17)260930
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P950037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Model Number460162
Device Catalogue Number460162
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2026
Supplement Date Received by Manufacturer04/01/2026
Initial Report FDA Received Date03/31/2026
Supplement Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age67 YR
Patient SexUnknown